MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00431-002-0987-8

Медицинская библиотека · European journal of pediatrics · 2003

Respiratory failure requiring extracorporeal membrane oxygenation after sodium phosphate enema intoxication.

Everman David B, Nitu Mara E, Jacobs Brian R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: A variety of adverse effects are associated with the use of hypertonic sodium phosphate enemas and laxatives in children. We describe an unusual case of phosphate enema toxicity in a child that resulted in cardiopulmonary failure necessitating the use of extracorporeal membrane oxygenation. The toxicity associated with hypertonic sodium phosphate enemas is reviewed.

CONCLUSION

Hypertonic sodium phosphate enemas can cause cardiopulmonary failure.

Для цитирования: Everman David B, Nitu Mara E, Jacobs Brian R. Respiratory failure requiring extracorporeal membrane oxygenation after sodium phosphate enema intoxication.. European journal of pediatrics. 2003. DOI: 10.1007/s00431-002-0987-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.